# SDR USAAD00157

- Difficulty date: October 2, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N805US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48053
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Condition: Loose
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

IND-CLT - FLT 1163 - DURING CRUISE, AT 37,000 FT, THE PRESSURIZATION FLOW LIGHT ILLUMINATED, AND THE CABIN ALTITUDE WAS RISING.  INCREASING ENGINE POWER DID NOT HELP CONDITION.  DESCENDED TO 25,000 FT BUT THE CABIN CONTINUED TO CLIMB AND COULD NOT BE CONTROLLED IN AUTO OR MANUAL.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT MADE AN EMERGENCY DESCENT TO 10,000 FT.  MAINTENANCE REINSTALLED CABIN SUPPLY AIR DUCT AT THE RIGHT ACM.  (M)
